Alert archive / Michigan / Gale Warnings in 2014

Gale Warning 30, NWS Gaylord, MI

December 24, 2014

NWS Gaylord, MI issued this gale warning at Dec 24, 2014, 3:57 AM EST. It took effect at Dec 24, 2014, 7:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 24, 2014, 3:57 AM EST (08:57 UTC)
In effect from
Dec 24, 2014, 7:00 PM EST
Expired
Dec 25, 2014, 10:09 AM EST
In force
15 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

770 
WHUS73 KAPX 240857
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
357 AM EST WED DEC 24 2014

LSZ321-241700-
/O.CAN.KAPX.SC.Y.0082.000000T0000Z-141224T1000Z/
/O.NEW.KAPX.SC.Y.0084.141225T0000Z-141225T1600Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
357 AM EST WED DEC 24 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-241700-
/O.NEW.KAPX.GL.W.0030.141225T0000Z-141225T1600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
357 AM EST WED DEC 24 2014

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-LMZ323-341-LSZ322-241700-
/O.NEW.KAPX.SC.Y.0084.141225T0000Z-141225T1600Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
357 AM EST WED DEC 24 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-344>346-241700-
/O.NEW.KAPX.SC.Y.0084.141225T0000Z-141225T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
357 AM EST WED DEC 24 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

WEATHER.GOV/GAYLORD
4 follow-up statements
560 
WHUS73 KAPX 242110
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
410 PM EST WED DEC 24 2014

LHZ349-250515-
/O.EXB.KAPX.SC.Y.0084.141224T2110Z-141225T2200Z/
/O.CAN.KAPX.GL.W.0030.141225T0000Z-141225T1600Z/
STURGEON POINT TO ALABASTER MI-
410 PM EST WED DEC 24 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-250515-
/O.CON.KAPX.GL.W.0030.141225T0000Z-141225T1600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
410 PM EST WED DEC 24 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ321-322-250515-
/O.EXT.KAPX.SC.Y.0084.141224T2110Z-141225T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
410 PM EST WED DEC 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-346-250515-
/O.EXT.KAPX.SC.Y.0084.141224T2110Z-141225T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
410 PM EST WED DEC 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-250515-
/O.EXT.KAPX.SC.Y.0084.141224T2110Z-141225T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
410 PM EST WED DEC 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
028 
WHUS73 KAPX 250325
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1025 PM EST WED DEC 24 2014

LHZ347-348-251130-
/O.CON.KAPX.GL.W.0030.000000T0000Z-141225T1600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1025 PM EST WED DEC 24 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ321-322-251130-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-141225T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1025 PM EST WED DEC 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-346-349-251130-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-141225T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
STURGEON POINT TO ALABASTER MI-
1025 PM EST WED DEC 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-251130-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-141225T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1025 PM EST WED DEC 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
184 
WHUS73 KAPX 250902
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
402 AM EST THU DEC 25 2014

LHZ347-348-251600-
/O.CON.KAPX.GL.W.0030.000000T0000Z-141225T1600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
402 AM EST THU DEC 25 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ349-LMZ323-341-342-344>346-251715-
/O.EXT.KAPX.SC.Y.0084.000000T0000Z-141226T0400Z/
STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
402 AM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-251715-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-141225T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
402 AM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-346-251715-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-141225T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
402 AM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
283 
WHUS73 KAPX 251509
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1009 AM EST THU DEC 25 2014

LHZ347-348-252315-
/O.CAN.KAPX.GL.W.0030.000000T0000Z-141225T1600Z/
/O.EXA.KAPX.SC.Y.0084.000000T0000Z-141226T0400Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1009 AM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-346-252315-
/O.EXT.KAPX.SC.Y.0084.000000T0000Z-141226T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
1009 AM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-252200-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-141225T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1009 AM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-252315-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-141226T0400Z/
STURGEON POINT TO ALABASTER MI-
1009 AM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-252315-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-141226T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1009 AM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Dec 24, 12:27 AM EST, 3 hours 30 minutes earlier.

Area forecast discussion, Dec 24, 12:27 AM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1227 AM EST WED DEC 24 2014

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 415 PM EST TUE DEC 23 2014

...CALM BEFORE THE CHRISTMAS EVE MESS...

HIGH IMPACT WEATHER POTENTIAL: AREAS OF FOG REDUCING VISIBILITIES
BELOW ONE-HALF MILE...ESPECIALLY ACROSS EASTERN UPPER AND NORTH
CENTRAL/NORTHEAST LOWER.

PATTERN SYNOPSIS/FORECAST: 20Z SURFACE ANALYSIS SHOWS A FILLING
1004MB OCCLUDED LOW OVER CENTRAL WISCONSIN...ATTENDANT OCCLUDED
FRONT EXTENDS SOUTHEAST ACROSS CENTRAL LAKE MICHIGAN AND INTO
WESTERN LOWER MICHIGAN.  CLEARING TO THE WEST OF THE OCCLUDED LOW
TRIED TO MAKE A RUN INTO NORTHWEST LOWER EARLIER TODAY...BUT GOT CUT
OFF BY MORE CLOUDS ROTATING IN FROM WISCONSIN.  BUT CLOUD CEILINGS
HAVE CLIMBED AT FKS/MBL/LDM BEHIND THE FRONT...WITH LOW CLOUDS/FOG
TO THE EAST AND STILL SOME LIGHT PRECIPITATION (RAIN/MIXED RAIN-
SNOW) FROM THE STRAITS NORTHWARD.

WISCONSIN SURFACE LOW WILL CONTINUE TO FADE AWAY AS CYCLOGENESIS
TAKES PLACE ACROSS THE LOWER MISSISSIPPI VALLEY...WITH RESULTANT
SURFACE LOW LIFTING INTO THE OHIO VALLEY OVERNIGHT.  THIS IS THE
SYSTEM THAT HAS BEEN CAUSING MUCH FORECASTER GRIEF OVER THE LAST
SEVERAL DAYS...AND SUCH HEADACHES WILL CONTINUE RIGHT UP UNTIL THE
INITIAL PRECIPITATION ARRIVES LATER TOMORROW.  BUT MORE ON THAT
BELOW...

PRIMARY FORECAST CONCERNS: ONLY CONCERN IN THE NEAR TERM IS LOW
CLOUDS AND FOG.

TONIGHT: PLENTY OF LOW LEVEL MOISTURE ABOUNDS TONIGHT ACROSS
NORTHERN MICHIGAN...THOUGH CURRENT POSITION OF OCCLUDED BOUNDARY
WILL RESULT IN A GRADIENT OF VISIBILITIES FROM WEST TO EAST ACROSS
NORTHERN MICHIGAN.  EXPECT LITTLE FOG WEST OF THE US-131 CORRIDOR
THIS EVENING...WHILE EAST OF WHAT REMAINS OF THE OCCLUDED BOUNDARY
FOG EXPECTED TO BE WIDESPREAD AND DENSE IN SPOTS.  SOME LINGERING
DRIZZLE ISSUES ACROSS EASTERN UPPER...ESPECIALLY THIS EVENING.  DO
EXPECT THAT FOG WILL REDEVELOP ACROSS PORTIONS OF NORTHWEST LOWER
THAT DON'T SEE MUCH THIS EVENING.  EXPECT TEMPERATURES TO MOVE
LITTLE OVERNIGHT.

&&

.SHORT TERM...(WEDNESDAY THROUGH FRIDAY)
ISSUED AT 415 PM EST TUE DEC 23 2014

MODELS ARE FINALLY COMING INTO BETTER AGREEMENT WITH THE TRACK OF A
DEEPENING STORM SYSTEM MOVING NORTHWARD OUT OF THE GULF OF MEXICO.
THIS SYSTEM WILL AFFECT THE REGION ON CHRISTMAS EVE. WILL GO WITH
THE MODEL CONSENSUS TRACK WHICH BRINGS THE SURFACE LOW OVER OR JUST
TO THE WEST OF THE THUMB (EASTERN SAGINAW BAY) THEN ACROSS NORTH
CENTRAL LAKE HURON. THIS SOLUTION DISCOUNTS THE GFS AND A MAJORITY
OF ITS ENSEMBLE MEMBERS WHICH CONTINUE TO TRACK IT ACROSS NORTHEAST
LOWER (NEAR ALPENA). HOWEVER...A TRACK AS LITTLE AS 20 TO 30 MILES
FARTHER EAST OR WEST WILL HAVE SUBTLE IMPACTS ON THE THERMAL PROFILE
WHICH WILL ULTIMATELY DETERMINE THE FORM OF PRECIPITATION. THE MAIN
SHORT TERM FORECAST CONCERNS CONTINUE TO REVOLVE AROUND THE DETAILS
OF THIS STORM SYSTEM AND WHETHER OR NOT TO ISSUE A WINTER STORM
WATCH.

WEDNESDAY AND WEDNESDAY NIGHT...AS STATED ABOVE THE GULF STORM
SYSTEM APPROACHES FROM THE SOUTH. THERE IS ENOUGH AGREEMENT IN MODEL
SOLUTIONS TO BELIEVE THAT THE PRIMARY FORM OF PRECIPITATION WILL
FALL IN THE FORM OF SNOW ACROSS MUCH OF NORTHWEST LOWER AND ACROSS
EASTERN UPPER (ESPECIALLY ACROSS THE HIGHER TERRAIN). LOOKING AT
MODEL SOUNDINGS...PRECIPITATION MAY COME IN AS ALL SNOW LATER IN THE
MORNING IN THESE AREAS (ALTHOUGH WILL ALLOW FOR RAIN OR SNOW) AND
CONTINUE INTO EARLY CHRISTMAS MORNING. IT WILL LIKELY BE A HEAVY WET
SNOW WHICH COULD LEAD TO TRAVEL DIFFICULTIES. THEREFORE...HAVE
ISSUED A WINTER STORM WATCH FROM NOON UNTIL 7 AM FOR THE POTENTIAL
FOR 6 OR MORE INCHES OF ACCUMULATIONS (NOT TOTALLY OUT OF THE
QUESTION THAT A FEW SPOTS COULD SEE AROUND 10 INCHES OR SO).
MEANWHILE ACROSS NORTHEAST LOWER...RAIN IS EXPECTED TO ARRIVE IN THE
MORNING WITH A GRADUAL MIX WITH SNOW LATER IN THE DAY AND A CHANGE
OVER TO ALL SNOW IN THE EVENING. ACCUMULATIONS OF UP TO A FEW INCHES
LOOK POSSIBLE IN THESE AREAS SO ROADS COULD BECOME SLIPPERY THERE AS
WELL. HIGHS WILL BE IN THE MIDDLE 30S WITH LOWS BETWEEN 30 AND 35 OR
SO.

CHRISTMAS DAY INTO FRIDAY...A NEARLY ZONAL FLOW ALOFT DURING THIS
TIME WITH WEAK SHORT WAVES MOVING THROUGH THE FLOW PERHAPS BRINGING
LOW END CHANCES FOR A FEW SNOW SHOWERS (MAINLY NORTH)...BUT MORE
LIKELY JUST KEEPING THE AREA MOSTLY CLOUDY. MILD WITH HIGHS IN THE
MIDDLE TO UPPER 30S AND LOWS IN THE MIDDLE 20S TO LOWER 30S.

&&

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 415 PM EST TUE DEC 23 2014

PATTERN LOOKS TO REMAIN ACTIVE WITH SOME WEAKER DISTURBANCES COMING
THROUGH THE REGION BEHIND THE LARGER CHRISTMAS TIME SYSTEM. CHANCES
FOR SNOW THROUGHOUT THE EXTENDED PERIOD FROM THESE
DISTURBANCES...WITH A WEAKENING LOW FROM THE LEE OF THE ROCKIES OVER
THE WEEKEND...A CLIPPER SYSTEM COMING THROUGH EARLY IN THE WEEK AND
CHANCES FOR LAKE EFFECT SNOWS BEHIND THAT. FRIDAY EVENING INTO
SATURDAY WILL SEE RAIN CHANGING TO SNOW FOR MOST OF NORTHERN LOWER
AS ABOVE FREEZING AFTERNOON TEMPERATURES COOL BELOW FREEZING. WHILE
SATURDAY HIGHS WILL BE ABOVE NORMAL IN THE MID 30S...THE REMAINDER
OF THE PERIOD WILL SEE HIGHS IN THE LOW 20S. OVERNIGHT LOWS ON
FRIDAY WILL ALSO BE ABOVE NORMAL IN THE LOW 30S...THAT TOO WILL
CHANGE AS WE GET BACK TO MORE NORMAL LOWS IN THE TEENS FOR THE REST
OF THE PERIOD.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1224 AM EST WED DEC 24 2014

A VERY CHALLENGING FORECAST OVER THE NEXT 24 HOURS...BUT THE BASIC
GIST IS FOR A BRIEF PERIOD OF CLEARING LEADING TO FOG DEVELOPMENT
IN MANY AREAS THROUGH SUNRISE. CONDITIONS WILL LOCALLY BE VLIFR IN
SOME DENSE FOG...ESPECIALLY AROUND APN/PLN AND PERHAPS MBL AS
WINDS GO LIGHT. LIGHT RAIN WILL SPREAD IN THROUGH THE
MORNING...WITH CEILINGS GRADUALLY LOWERING BACK TO MVFR LEVELS AS
FOG DISSIPATES...WITH RAIN SLOWLY CHANGING OVER TO SNOW INTO THE
EVENING HOURS AS COLDER AIR ARRIVES. THAT TIMING OF THAT
CHANGEOVER IS LOW CONFIDENCE...AND THE POSSIBILITY DOES EXIST FOR
A FEW HOUR PERIOD OF ACCUMULATING SNOW...ESPECIALLY AROUND PLN AND
MAYBE TVC. APN/MBL LOOK JUST TOO WARM DOWN LOW FOR ANY SIGNIFICANT
ACCUMULATION...BUT THIS WILL BE SOMETHING TO WATCH THROUGH THE
DAY. CALM WINDS OVERNIGHT WILL SHIFT NORTHEAST TODAY UNDER 10
KNOTS...BUT INCREASE FROM THE NORTHWEST TONIGHT WITH GUSTS TO
AROUND 30 KNOTS POSSIBLE AS LOW PRESSURE RAPIDLY STRENGTHENS OVER
ONTARIO.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WATCH FROM NOON EST TODAY THROUGH THURSDAY MORNING
     FOR MIZ008-015>023-025>028-031>033.

LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...JPB
SHORT TERM...SULLIVAN
LONG TERM...ALM
AVIATION...LAWRENCE
Hazardous weather outlook, Dec 24, 3:41 AM EST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
341 AM EST WED DEC 24 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-251200-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
341 AM EST WED DEC 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON...AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

RAIN WILL OVERSPREAD NORTHERN MICHIGAN THIS MORNING...MIXING WITH
AND CHANGING TO SNOW INTO THE LATE AFTERNOON AND EVENING HOURS AS
A STORM SYSTEM STRENGTHENS QUICKLY OVER LAKE HURON. CURRENT TRENDS
SUGGEST THE HEAVIEST ACCUMULATION OF SNOW WILL BE FOUND ACROSS THE
HIGHER TERRAIN AREAS...GENERALLY ALONG AND EAST OF US-131 AND WEST
OF A LINE FROM ROGERS CITY TO WEST BRANCH IN NORTHERN LOWER
MICHIGAN. LIGHTER SNOWFALL IS EXPECTED OUTSIDE OF THESE AREAS.
ROADS WILL BECOME SNOW COVERED AND SLICK FOR MANY AREAS THROUGH
LATE EVENING...WITH HAZARDOUS TRAVEL EXPECTED. PLEASE SEE THE
LATEST WINTER WEATHER ADVISORY PRODUCTS AT WEATHER.GOV/GAYLORD FOR
ADDITIONAL DETAILS.

IT SHOULD BE NOTED THAT ANY LAST MINUTE SHIFT IN THE EXACT STORM
TRACK LATER TODAY MAY SHIFT THE AXIS OF HEAVIEST SNOW BY UP TO 20
OR 30 MILES.

GALE FORCE WINDS ARE ALSO EXPECTED TONIGHT FOR THE NORTHERN LOWER
NEARSHORE WATERS OF LAKE HURON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS AT ANY TIME INTO
CHRISTMAS MORNING. REPORTS MAY BE MADE ONE OF THREE WAYS:

ONLINE:   WEATHER.GOV/GAYLORD
FACEBOOK: FACEBOOK.COM/NWSGAYLORD
TWITTER:  TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

LAWRENCE

In the hours before

Special weather statement, Dec 23, 10:51 PM EST, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1051 PM EST TUE DEC 23 2014

MIZ008-015>036-041-042-240700-
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...
MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN...STANDISH
1051 PM EST TUE DEC 23 2014

...AREAS OF DENSE FOG ACROSS NORTHERN MICHIGAN TONIGHT...

AREAS OF DENSE FOG WILL BE FOUND ACROSS MUCH OF NORTHERN MICHIGAN
THROUGH THE NIGHT...WITH VISIBILITY REDUCED TO NEAR IN SPOTS.
THOSE TRAVELING ACROSS THE AREA OVERNIGHT SHOULD BE PREPARED FOR
RAPID FLUCTUATIONS IN VISIBILITY. SLOW DOWN AND GIVE YOURSELF A
LITTLE EXTRA TIME TO REACH YOUR HOLIDAY DESTINATION SAFELY.

LAWRENCE
Special weather statement, Dec 23, 10:51 PM EST, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1051 PM EST TUE DEC 23 2014

MIZ008-015>036-041-042-240700-
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...
MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN...STANDISH
1051 PM EST TUE DEC 23 2014

...AREAS OF DENSE FOG ACROSS NORTHERN MICHIGAN TONIGHT...

AREAS OF DENSE FOG WILL BE FOUND ACROSS MUCH OF NORTHERN MICHIGAN
THROUGH THE NIGHT...WITH VISIBILITY REDUCED TO NEAR ZERO IN SPOTS.
THOSE TRAVELING ACROSS THE AREA OVERNIGHT SHOULD BE PREPARED FOR
RAPID FLUCTUATIONS IN VISIBILITY. SLOW DOWN AND GIVE YOURSELF A
LITTLE EXTRA TIME TO REACH YOUR HOLIDAY DESTINATION SAFELY.

LAWRENCE
Special weather statement, Dec 24, 12:52 AM EST, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1252 AM EST WED DEC 24 2014

MIZ008-015>036-041-042-241000-
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...
MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN...STANDISH
1252 AM EST WED DEC 24 2014

...AREAS OF DENSE FOG CONTINUE ACROSS NORTHERN MICHIGAN...

AREAS OF DENSE FOG WILL CONTINUE ACROSS MUCH OF NORTHERN MICHIGAN
THROUGH THE NIGHT...WITH VISIBILITY REDUCED TO NEAR ZERO AT TIMES.
THOSE TRAVELING ACROSS THE AREA SHOULD BE PREPARED FOR RAPID
CHANGES IN WEATHER CONDITIONS. SLOW DOWN AND GIVE YOURSELF A
LITTLE EXTRA TIME TO REACH YOUR HOLIDAY DESTINATION SAFELY.

LAWRENCE

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 3:28 AM ESTWinter Weather AdvisoryAPXAlcona, Alpena, Antrim, Arenac, Cheboygan, Crawford and 13 more21 hr
Dec 24, 3:57 AM ESTSmall Craft AdvisoryAPX42 hr

Nearby

Gale Warnings in Michigan, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.